A nonlinear QR algorithm for banded nonlinear eigenvalue problems

C. Kristopher Garrett Los Alamos National Laboratory Zhaojun Bai University of California, Davis Ren-cang Li University of Texas at Arlington

Numerical Analysis and Scientific Computing mathscidoc:1609.25002

Distinguished Paper Award in 2020

ACM Trans. Math. Softw., 43, (4), 19, 2016
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-09-01 04:44:11 uploaded by zbai ] [ 347 downloads ] [ 0 comments ]
@inproceedings{c.2016a,
  title={A nonlinear QR algorithm for banded nonlinear eigenvalue problems},
  author={C. Kristopher Garrett, Zhaojun Bai, and Ren-cang Li},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160901044411437071594},
  booktitle={ACM Trans. Math. Softw.},
  volume={43},
  number={4},
  pages={19},
  year={2016},
}
C. Kristopher Garrett, Zhaojun Bai, and Ren-cang Li. A nonlinear QR algorithm for banded nonlinear eigenvalue problems. 2016. Vol. 43. In ACM Trans. Math. Softw.. pp.19. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160901044411437071594.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved